ClinVar Miner

Submissions for variant NM_001035.3(RYR2):c.7189G>T (p.Asp2397Tyr) (rs794728755)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
GeneDx RCV000182759 SCV000235144 pathogenic not provided 2012-04-30 criteria provided, single submitter clinical testing p.Asp2397Tyr (GAC>TAC): c.7189 G>T in exon 47 of the RYR2 gene (NM_001035.2). The Asp2397Tyr mutation in the RYR2 gene has not been reported previously as a disease-causing mutation, nor as a benign polymorphism, to our knowledge. Asp2397Tyr results in a non-conservative amino acid substitution of a negatively charged Aspartic acid with a neutral, polar Tyrosine at a residue that is highly conserved across species. In silico analysis predicts Asp2397Tyr is probably damaging to the protein structure/function. Located in the central domain RYR2 mutation hot spot, mutations in nearby codons (Ala2394Gly, Arg2401His, Arg2401Leu) have been reported in association with CPVT, supporting the functional importance of this region of the protein (Medeiros-Domingo A et al., 2009). In addition, the NHLBI ESP Exome Variant Server reports Asp2397Tyr was not observed in approximately 5,000 samples from individuals of European and African American backgrounds, indicating it is not a common benign variant in these populations. In summary, Asp2397Tyr in the RYR2 gene is interpreted to be a likely disease-causing mutation. The variant is found in CPVT panel(s).

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.